MathSciNet Relay Station
MathSciNet bibliographic data
MR1418992 30D05 (58F23)
Bodart, Olivier; Zinsmeister, Michel Quelques résultats sur la dimension de Hausdorff des ensembles de Julia des polynômes quadratiques. (French) [Some results on the Hausdorff dimension of the Julia sets of quadratic polynomials] Fund. Math. 151 (1996), no. 2, 121–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement